# SDR CA990412004

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Engine: Pwa JT8D9A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 672905001
- Condition: Failed
- Location: Nr 2 Engine
- Component: Janitrol
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE FLIGHT CREW WAS UNABLE TO OPEN THE NR 2 ENGINE BLEED SHUT-OFF VALVE.  THE AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE VALVE AND THE AIRCRAFT RETURNED TO SERVICE.
